Economics
Bibliographic Data
| ID | 9766225 |
|---|---|
| Authors | George Rosen (0000-0002-6712-1304, University of Illinois Chicago, corresponding author) |
| Year | 1994 |
| Volume | 533 |
| Issue | 1 |
| Pages | 221-222 |
| Publication date | 1994-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0002716294533001043 |
| OpenAlex | W4233210415 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |